# SDR SWAA2023051248016

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 21,717 hours, 10,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FWD EMERGENCY FLASHLIGHT FLASHES RED WHEN PUSH TO TEST<[01] REMOVED AND REPLACED BATTERY PACK IN INBOARD FWD EMERGENCY FLASHLIGHT IN ACCORDANCE WITH AMM 25-64-00. OPERATIONAL CHECK SATISFACTORY AT THIS TIME.
